MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of neuro-ophthalmology : the official journal of the North American Neuro-Ophthalmology Society · 1999

Prevalence of periocular depigmentation after repeated botulinum toxin A injections in African American patients.

Roehm P C, Perry J D, Girkin C A, Miller N R

СтатьяПеревод пока не подготовлен

Аннотация

Botulinum toxin A (Botox), administered by subcutaneous or intramuscular injection, is the most commonly used and most successful medication for many craniocervical dystonias. Although some patients experience side effects related to the neuroparalytic action of the medication, these side effects are temporary. In 1996, permanent periocular cutaneous depigmentation was reported in three white patients after repeated Botox injections, suggesting that loss or alteration of melanin pigment might be a permanent side effect of long-term Botox injections. The authors examined and photographed 26 African American patients who were receiving periocular Botox injections for hemifacial spasm and essential blepharospasm. The authors found no evidence of periocular cutaneous depigmentation in any of these patients.

Для цитирования: Roehm P C, Perry J D, Girkin C A, Miller N R. Prevalence of periocular depigmentation after repeated botulinum toxin A injections in African American patients.. Journal of neuro-ophthalmology : the official journal of the North American Neuro-Ophthalmology Society. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.